# SDR C2XA96IA258

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION 3C-CHECK, DURNIG A ROUTINE INSPECTION OF THE CABIN FLOOR SEAT TRACKS, THE RIGHT INBOARD TRACK WAS FOUND TO BE CORRODED BEYOND LIMITS AT THE AFT END.  MAINTENANCE REMOVED DAMAGED PORTION OF TRACK, FABRICATED AND INSTALLED A REPAIR SPLICE.  THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
